# SDR FDEA201003251007

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079455
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER LIGHTNING HOLE INNER DOOR SKIN HAS UNREPAIRED CRACK, STOP   DRILLED. ROUTED OUT DAMAGE AT L-1 DOOR LOWER LIGHTNING HOLE INNER DOOR SKIN DIM 3/4" X 3/4" IAW SRM 51-10-1 REV 102  FABRICATED REPAIR DOUBLER OUT OF 2024 T3 .040"  PO NR 9009253  DIM 2.7500 X 1.5 " IAW SRM 51-40-2 FIG 1 AND 52-10-1 FIG 1  INSTALLED REPAIR DOUBLER AT L-1 DOOR INNER SKIN AT LIGHTNING HOLE  IAW IAW SRM 51-30-2 AND SRM 51-40-2, FIG 1.
